Affordable Access

On the Bezoutian matrix for Chebyshev polynomials

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
219
Issue
3
Identifiers
DOI: 10.1016/j.amc.2012.07.028
Keywords
  • Chebyshev Polynomials
  • Bezoutian Matrix
  • Barnett-Type Factorization
  • Triangular-Type Formula

Abstract

Abstract In the present paper a Bezoutian-type matrix relative to Chebyshev polynomials of the second kind is introduced by the form of generating function. A Barnett-type factorization formula and a triangular-type formula are obtained for this generalized Bezout matrix, which generalize the corresponding results for classical Bezout matrix. Two numerical examples are given to illustrate the correctness of our results.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On Bezoutians of nonsquare matrix polynomials and...

on Linear Algebra and its Applica... Jan 01, 1990

Fast methods for resumming matrix polynomials and...

on Journal of Computational Physi... Jan 01, 2004

Matrix Chebyshev polynomials and continued fractio...

on Linear Algebra and its Applica... Jan 01, 2002
More articles like this..